Vol. 32, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the global dimension of residue rings

Kenneth Lewis Fields

Vol. 32 (1970), No. 2, 345–349
Abstract

Techniques of Eilenberg, Nakayama, and Nagao are used to obtain results on the global dimension of the ring R∕I where I is an eventually idempotent ideal. We also consider the cases when I is contained in the socle of R, and when I has nonzero annihilator.

Mathematical Subject Classification
Primary: 16.90
Milestones
Received: 4 March 1969
Published: 1 February 1970
Authors
Kenneth Lewis Fields